# SDR SWAA2021072900443

- Difficulty date: June 26, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 48,045 hours, 28,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT THRESHOLD CORNER CRACKED. / REMOVED AND REPLACED FWD CARGO DOOR AFT THRESHOLD CORNER PER AMM 53-11-02.
